MAUDE Adverse Event Report: PORTEX; ENDROTRACHEAL

PORTEX; ENDROTRACHEAL
Model Number H4021S
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical intubation|portex endotracheal tube reported the small white screw on cap at the side of the et tube was not removed by a staff and the first instance involved a whole new ventilation circuit being used, staff could not identify why the circuit was not working.No patient adverse events reported.

Brand Name
PORTEX
Common Device Name
ENDROTRACHEAL
MDR Report Key11858729
Report Number3012307300-2021-04739
Device Sequence Number19580769
Product Code BTL
UDI-Device Identifier15019315077579
UDI-Public15019315077579
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberH4021S
Device Catalogue NumberH4021S
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1